Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The Penrose transform for complex projective space
Author: Eastwood, Michael George
Citation: Complex Variables and Elliptic Equations, 2009; 54(3-4):253-264
Publisher: Lawrence Erlbaum Assoc Inc
Issue Date: 2009
ISSN: 1747-6933
School/Discipline: School of Mathematical Sciences
Statement of
Michael Eastwood
Abstract: Various complexes of differential operators are constructed on complex projective space via the Penrose transform, which also computes their cohomology.
Keywords: Penrose transform; elliptic complex; cohomology
Rights: © 2009 Taylor & Francis
DOI: 10.1080/17476930902760435
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.